# SDR USAAD97194

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 45868
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Loose
- Location: Lt Pack
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PVD - FL 1130 - AT 33,000 FEET THE CABIN PRESSURE HONE OFF.  THE CABIN PRESSURE WAS CLIMBING THROUGH 10,000 FEET.  THE FLIGHT CREW REQUESTED AN IMMEDIATE DESCENT TO 10,000 FEET.  FLIGHT LANDED AT DESTINATION WITHOUT FURTHER PROBLEMS.  MAINTENANCE SECURED A LOOSE DUCT ON THE LEFT AIR-CONDITIONING PACK.  (M)
